# SDR AU010302

- Difficulty date: March 26, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD CORRODED AT STN 267.50. LT HORIZONTAL STABILISER REAR SPAR UPPER CHORD CORRODED AT STN 258.
